# SDR QXEA0201373

- Difficulty date: July 15, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,517 hours, 3,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - AFT BAGGAGE BAY DOOR AFT BOTTOM CORNER INNER CORNER SUPPORT IS DAMAGED.  REPAIRED IAW HORIZON AIR EA 6-52-173 AND WVAC EO DH8S-52-0493.
